# SDR QXEA2019072900289

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00652
- Aircraft time: 6,526 hours, 3,792 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKG BRK NOT RELEASED CAUTION ILLUMINATED ON CAS DURING DESCENT. RAN CHECK LIST ON PAGE 13.3 AND CAS MSG EXTINGUISHED. MSG CAME BACK AND RE RAN CHECKLIST 13.3 AND MSG EXTINGUISHED AGAIN. MSG CAME BACK ON A 3RD TIME BUT EXTINGUISHED BEFORE ABLE TO RUN CHECKLIST. LANDED WITHOUT CAUTION AND NO INDICATION OF PARKING BREAK ON. REMOVED FROM SERVICE. C/W FIM 32-41-00-810-852A FOUND TO BE TRANSITORY CONDITION FAULT CLEARED PERFORM AMM 45-45-11-970-805-4200 NO DEFECTS NOTED. ACFT OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
